Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What is the relation between taking carnosine and green bowels?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
is there any association between carnosine and XXXXXXX bm? I know you can have bedwetting with carnosine supplementation.
Posted Thu, 3 May 2012 in Digestion and Bowels
Follow-up: What is the relation between taking carnosine and green bowels? 14 minutes later
How long does it take for the adverse effects to go away once CARNOSINE is stopped?
Answered by Dr. Raju A.T 3 hours later
Hi Srilatha,

Thanks for your query.

Carnosine is a safer drug with very minimal side effects and bed wetting though encountered with it is very rare.

Though side effects are rare with Carnosine some of common ones are hyperactivity , shallow sleep and excitability.

Well XXXXXXX bowel movement could be a indicator of infection in your kid.Hence , I would suggest you to get the stool analysis done to rule out the same.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor